# SDR AUS20031019

- Difficulty date: October 3, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 3515
- Condition: Sheared
- Location: Nr 2 Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 MAIN WHEEL ASSEMBLY TIE BOLT (1OFF) SHEARED AND MISSING.
